Jump to content

Deathly doses of valproate and Lamictal


Gustav
 Share

Recommended Posts

Hello!

My clonozepam have stopped working completely. And i can't see a thing without medications.

So recently i got valproate. I take 3000mg/day which is a huge dose.

I also take Lamictal 200mg 3x a day. 

I know this is incredible dangerous. But what should i do? I'm out of options. I have tried basicly every medication on the market.

Can somebody give me advise.

Thanks

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.